Preprint-Server of the SFB 343

"Diskrete Strukturen in der Mathematik"

Directions for use

1989 1990 1991 1992 1993 1994 1995 1996 1997 1998 1999 2000 2001

Preprintreihe 1998

98-001   Gerald Trutnau
         Stochastic Calculus of Generalized Dirichlet Forms

98-002   Vladimir Chernousov
         An Alternative Proof of Scheiderer's Theorem on the Hasse
         Principle for Principal Homogeneous Spaces
         Doc. Math. J. DMV 3 (1998), 135-148

98-003   Bernd Roggon
         On Tame Repetitive Categories of Non-Polynomial Growth

98-004   Henning Krause
         The Spectrum of a Module Category

98-005   Steffen König, Changchang Xi
         A Characteristic Free Approach to Brauer Algebras
         to appear in: Transactions of the American Society

98-006   G. Banaszak, W. Gajda, P. Krason, P. Zelewski
         A Note on the Quillen-Lichtenbaum Conjecture 
         and the Arithmetic of Square Rings

98-007   Barbara Baumeister
         A Characterization of the Finite Soluble Groups

98-008   Nikolai Gordeev
         The Hilbert-Poincare Series for Some Algebras of 
         Invariant of Cyclic Groups

98-009   Michael Röckner, Alexander Schied
         Rademacher's Theorem on Configuration Spaces and Applications
         J. Funct. Anal. 169:325-356, 1999

98-010   Reinhard Nabben
         Two Side Bounds on the Inverses of Diagonally Dominant
         Tridiagonal Matrices

98-011   Marat V. Burnashev, Yury A. Kutoyants
         On Sphere-Packing Bound, Capacity and Related Results
         for Poisson Channel

98-012   Andrzej Szczepanski, Andrei Vesnin
         High Dimensional Knots Corresponding to the
         Fractional Fibonacci Groups

98-013   Rolf Farnsteiner
         On Support Varieties of Auslander-Reiten Components

98-014   Peter Eichelsbacher, Malgorzata Roos
         Compound Poisson Approximation for Dissociated
         Random Variables via Stein's Method

98-015   Harry Reimann
         On the Zeta Function of Quaternionic Shimura Varieties

98-016   Victor Chepoi
         Graphs of Some CAT(0) Complexes

98-017   Thomas Zink
         The Display of a Formal p-Divisible Group

98-018   Arkady G. D'yachkov, Vyacheslav Rykov
         Superimposed Codes and ALOHA System

98-019   Peter Abramenko, Hendrik Van Maldeghem
         Connectedness of Opposite-Flag Geometries in Moufang Polygons

98-020   Thomas Dinski, Xuding Zhu
         Game Chromatic Number of Graphs

98-021   G.A. Soifer, T.N. Venkataramana
         Finitely Generated Profinitely Dense Free Groups
         in Higher Rank Semi-Simple Groups

98-022   V.I. Guletskii, V.I. Yanchevskii
         Reciprocity Laws for Simple Algebras Over Function
         Fields of Number Curves

98-023   Birgit Richter
         $E_\infty$-Structure for Q*(R)

98-024   Teimuraz Pirashvili
         Dold-Kan Type Theorem for $\Gamma$-Groups

98-025   Hans-Jürgen Bandelt, Victor Chepoi  
         Decomposition and l1-Embedding of Weakly Median Graphs

98-026   Henning Krause
         Smashing Subcategories and the Telescope Conjecture -
         An Algebraic Approach
         (revised version)

98-027   R. Nörenberg
         Covering Monomial Algebras

98-028   Peter Dräxler
         Normal Forms for Representations of Representation-Finite Algebras

98-029   Steffen König
         Cyclotomic Schur Algebras and Blocks of Cyclic Defect
	 to appear in: Can.Math.Bull.

98-030   Henning Krause
         Decomposing Thick Subcategories of the Stable Module Category

98-031   Michael Röckner
         Stochastic Analysis on Configuration Spaces:
         Basic Ideas and Recent Results
	 New directions in Dirichlet forms, 157-231. Editors: J. Jost et al.
         Studies in Advanced Mathematics, International Press, 1998

98-032   R. Schwänzl, R.M. Vogt, F. Waldhausen
         Adjoining Roots of Unity to $E_\infty$ Ring Spectra
         in Good Cases - A Remark.

98-033   Rudolf Ahlswede, Ning Cai, S.-Y. Robert Li, Raymond W. Yeung
         Network Information Flow: Single Source

98-034   Alexander V. Karzanov
         A Combinatorial Algorithm for the Minimum $(2,r)$-Metric 
         Problem and Some Generalizations

98-035   C. Balteanu, Z. Fiedorowicz, R. Schwänzl, R. Vogt
         Iterated Monoidal Categories II

98-036   Christian Deppe
         Solution of Ulam's Searching Game with Three Lies
         or an Optimal Adaptive Strategy for Binary
         (revised version)

98-037   Rolf Farnsteiner
         On the Distribution of AR-Components of Restricted Lie Algebras

98-038   Barbara Gentz, Matthias Löwe
         The Fluctuations of the Overlap in the Hopfield Model with
         Finitely Many Patterns at the Critical Temperature

98-039   Matthias Löwe
         The Storage Capacity of Generalized Hopfield Models with
         Semantically Correlated Patterns

98-040   Rolf Farnsteiner, Detlef Voigt
         Modules of Solvable Infinitesimal Groups and the Structure
         of Representation-Finite Cocommutative Hopf Algebras

98-041   F.I. Solov'eva
         On Components of Perfect Binary Codes

98-042   F.I. Solov'eva
         Constructions of Perfect Binary Codes

98-043   Jörg Liesen
         Computable Convergence Bounds for GMRES
	 to appear in: SIAM J. Matr. Anal. Appl. 

98-044   Peter Eichelsbacher, Neil O'Connell
         Sample Path Large Deviations in Finer Topologies

98-045   A. Yu. Zaitsev
         Multidimensional Version of a Result of Sakhanenko
         in the Invariance Principle for Vectors
         with Finite Exponential Moments

98-046   Rolf Farnsteiner
         Auslander-Reiten Components for Lie Algebras
         of Reductive Groups

98-047   Peter Dräxler, Amrey Krause
         Derived Dynkin Extensions

98-048   Jan-Martin Kleinkauf
         The Numerical Computation and Geometrical Analysis
         of Heteroclinic Tangencies

98-049   Manos Lydakis
         Simplicial Functors and Stable Homotopy Theory

98-050   Gennady A. Noskov
         Combing Euclidean Buildings

98-051   Oliver Riordan
         Spanning Subgraphs of Random Graphs

98-052   Jan-Martin Kleinkauf
         Superconvergence Estimates for the Numerical Computation
         of Heteroclinics for Maps

98-053   M. Bloznelis, H. Putter
         Second Order and Bootstrap Approximation
         to Student's $t$ Statistic

98-054   Mikhail Borovoi
         The Defect of Weak Approximation for Homogeneous Spaces

98-055   Yu.G. Kondratiev, A.Yu. Konstantinov, M. Röckner,
         G.V. Shchepan'uk
         Scattering Problem for Local Perturbations of the Free Quantum Gas
         Commun. Math. Phys., 203, 421-444p. 1999

98-056   Zhi-Ming Ma, Michael Röckner
         Construction of Diffusions on Configuration Spaces
         To appear in Osaka J. Math., 54 pp., 1998.

98-057   I.B. Alberink
         A Berry-Esseen Bound for $U$-Statistics in the Non-i.i.d. Case

98-058   Teimuraz Pirashvili
         Hodge Decomposition for Higher Order Hochschild Homology

98-059   Delin Chu, Bart De Moor
         On A Variational Formulation of QSVD and RSVD

98-060   Brent Everitt
         Alternating Quotients of Fuchsian Groups

98-061   Ruslan Shmatkov
         On a Cone-Manifold with the Euclidean Structure
         on the Whitehead Link

98-062   Alexander Mednykh, Aleksey Rasskazov
         On the Structure of the Canonical Fundamental Set
         for the 2-Bridge Link Orbifolds

98-063   Wilhelm Stannat
         On the Validity of the Log-Sobolev Inequality for
         Symmetric Fleming-Viot Operators
         Ann. Probab. 28 (2), 667-684, 2000

98-064   Ulrike Reichenbach
         Representations of Burnside Rings

98-065   Bangming Deng, Bin Zhu
         On Good Module Categories Without Short Cycles

98-066   Bangming Deng
         Characteristic Tilting Modules Over a Class
         of Quasi-Hereditary Algebras

98-067   Thomas Brüstle, Lutz Hille, Claus Michael Ringel, 
         Gerhard Röhrle
         The $Delta$-Filtered Modules Without Self-Extensions
         for the Auslander Algebra of $k[T]/<Tn>$

98-068   Rudolf Ahlswede, Levon H. Khachatrian, András Sárközy
         On the Quotient Sequence of Sequences of Integers

98-069   Bernhard Balkenhol, Stefan Kurtz
         Universal Data Compression Based on the Burrows and
         Wheeler-Transformation: Theory and Practice

98-070   Vladimir B. Balakirsky
         A Direct Approach to Searching with Lies  
         (revised version)

98-071   Rolf Farnsteiner
         On the Auslander-Reiten Quiver of an Infinitesimal Group

98-072   V. Bogachev, M. Röckner
         A Generalization of Hasminskii's Theorem on Existence of
         Invariant Measures for Locally Integrable Drifts
         To appear in Th. Prob. Appl., 19pp., 1998.

98-073   Stefan Grünewald
         Chromatic-Index Critical Multigraphs of Order 20

98-074   Andreas Winter
         Coding Theorem and Strong Converse for Quantum Channels

98-075   Rudolf Ahlswede, Ning Cai
         Identification without Randomization

98-076   Michael Brinkmeier
         The Milgram Non-Operad

98-077   Rudolf Ahlswede, Levon H. Khachatrian, András Sárközy
         On the Counting Function of Primitive Sets of Integers

98-078   Tino Koch, Jörg Liesen
         The Conformal Bratwurst Map and Polynomial Iterative Methods
	 to appear in: Numerische Mathematik
         "The conformal 'bratwurst' maps and associated Faber polynomials"

98-079   Ludwig Elsner, S. Friedland
         The Limit of the Spectral Radius of Nonnegative Toeplitz Matrices

98-080   R. Ahlswede, H.K. Aydinian, L.H. Khachatrian
         On Perfect Codes and Related Concepts

98-081   M. Röckner, T.S. Zhang
         Probabilistic Representations and Hyperbound Estimates for
         IDA-QP 2, 337-358 (1999)

98-082   Peter Eichelsbacher
         Moderate Deviations for Degenerate $U$-Processes

98-083   A.A. Felikson
         Coxeter Decompositions of Hyperbolic Tetrahedra

98-084   Andrzej Szczepanski, Andrei Vesnin
         On Generalized Fibonacci Groups with Odd Number of Generators

98-085   A.K. Manoussos
         The Ellis Semigroup of the Full Group of Isometries
         of a Locally Compact Metric Space

98-086   Yuval Z. Flicker
         Matching Fourier Orbital Integrals on a Unitary Group
         via Perverse Sheaves

98-087   Gerald Trutnau
         Stochastic Calculus of Generalized Dirichlet Forms and
         Applications to Stochastic Differential Equations
         in Infinite Dimensions

98-088   Apostolos Beligiannis
         Homotopy Theory of Modules and Gorenstein Rings

98-089   Steffen König, Changchang Xi
         When Is a Cellular Algebra Quasi-Hereditary ?
	 to appear in: Math. Annalen

98-090   Peter Abramenko, Hendrik Van Maldeghem
         On Opposition in Spherical Buildings and Twin Buildings

98-091   N.N. Nedikov, O.V. Pugachev
         Tightness of Sobolev Capacities in Infinite Dimensions

98-092   Michael Röckner
         $L^p$-Analysis of Finite and Infinite Dimensional Diffusion
         volume 1715 of Lect. Notes Math. pages 65-116. Springer,
         Berlin, 1999.

98-093   Jiagang Ren, Michael Röckner
         Ray Hölder-Continuity for Fractional Sobolov Spaces
         in Infinite Dimensions and Applications
         Prob. Th. Rel. Fields 117, 201 - 220 (2000)  

98-094   Wolf-Jürgen Beyn, Jens Lorenz
         Stability of Traveling Waves: Dichotomies and Eigenvalue
         Conditions on Finite Intervals

98-095   Stefan Grünewald, Eckhard Steffen
         Independent Sets and 2-Factors in Edge-Chromatic-Critical Graphs

98-096   M.V. Burnashev, T.S. Han, S. Amari
         On Some Testing of Hypothesis Problems with Information Constraints

98-097   M.V. Burnashev, T.S. Han, S. Amari
         On Some Estimation Problems with Information Constraints

98-098   A. Nenashev
         Elements of $K_1$ via the Triple $G$-Construction

98-099   Matthias Pott
         A Note on the Best Tridiagonal Approximation for the Inverse
         of a Totally Nonnegative Matrix

98-100   R. Schwänzl, R.M. Vogt, F. Waldhausen
         Note on Topological Hochschild Homology

98-101   Henning Krause, Ulrike Reichenbach
         Endofiniteness in Stable Homotopy Theory

98-102   T. Brüstle, L. Hille, G. Röhrle, G. Zwara
         Degeneration for Parabolic Group Actions in General Linear Groups

98-103   Sigurd Assing
         Comparison of Systems of Stochastic Partial Differential Equations

98-104   A.A. Felikson, P.V. Tumarkin
         Three Symmetries Groups

98-105   Yu.A. Alpin, L. Elsner, Kh.D. Ikramov
         On Condensed Forms for Partially Commuting Matrices

98-106   Volodymyr Mazorchuk
         On Gelfand-Zetlin Modules Over Orthogonal Lie Algebras
         to appear in: Algebra Colloquium

98-107   Claus Michael Ringel
         Hereditary Triangulated Categories

98-108   Liangang Peng, Jie Xiao
         Triangulated Categories and Kac-Moody Algebras

98-109   Viviana Ene, Gerhard Pfister, Dorin Popescu
         Betti Numbers for $p$-Stable Ideals

98-110   Nikolai Vavilov
         A Third Look at Weight Diagrams

98-111   Nikolai Vavilov
         Subgroups of SL$_n$ Over a Semilocal Ring

98-112   Anthony Bak, Nikolai Vavilov
         Structure of Hyperbolic Unitary Groups
         I. Elementary Subgroups

98-113   E. Vinberg
         Classification of 2-Reflective Hyperbolic  Lattices of Rank 4

98-114   Oleg T. Izhboldin
         Motivic Equivalence of Quadratic Forms

98-115   D.E. Alexandrova, V.I. Bogachev, A.I. Pilipenko
         On the Convergence in the Variation Norm for the Images of
         Measures under Differentiable Mappings

98-116   Peter Dräxler
         Fibre Sum Functors and the Bimodule Ext

98-117   Daniel Frohardt, Kay Magaard
         Grassmannian Fixed Point Ratios

98-118   K. Magaard, G. Röhrle, D. Testerman
         On Maximal Subgroups of Finite Classical Groups

98-119   Henning Krause, Grzegorz Zwara
         Stable Equivalence and Generic Modules

98-120   Peter Eichelsbacher, Ayalvadi Ganesh
         Moderate Deviations for Bayes Posteriors


E98-001  Andreas Eberle
         Uniqueness and Non-Uniqueness of Singular Diffusion Operators

E98-002  H. Helling, Chr. Menzel
         An Example of an Arithmetic 3-Manifold with Cubic Ground Field

E98-003  Peter Eichelsbacher, Matthias Löwe
         Workshop On Probability Theory and its Applications

E98-004  Christof Menzel
         On Hyperbolicity Of Manifolds Which Fiber Over The Circle
         With A Once-Punctured Surface Of Genus 2.

E98-005  Andrew Mathas
         Hecke Algebras and Schur Algebras of the Symmetric Group

E98-006  Anja Gabriele Meyer
         Divisibility Properties of Functions Counting Subgroups
         of Finite Index in Virtually Free Groups

E98-007  International Conference Representation Theory of Algebras

E98-008  Euroconference:
         Infinite Length Modules, Bielefeld, 7.-11.9.1998

E98-009  Andreas Winter
         Languages of Quantum Information Theory

E98-010  Bernhard Balkenhol, Ulrich Tamm (editors)
         Symposium "Numbers, Information and Complexity"
         in honour of R. Ahlswede

Copyright © Lars Böker, Mario Wehbrink, Dirk Umbach . Universität Bielefeld, Fakultät für Mathematik, SFB 343. Bei Problemen bitte email an preprint@Mathematik.Uni-Bielefeld.DE. Letzte Änderung: 25.01.2002